Browse by Discipline
Friedman, Mark J. - Department of Mathematical Sciences, University of Alabama in Huntsville
International Journal of Bifurcation and Chaos, Vol. 10, No. 2 (2000) 481492 c World Scientific Publishing Company
Continuation of Invariant Subspaces L. Dieci , and M. J. Friedman
Continuation of Invariant Subspaces for Large
Improved Multiquadric Method for Elliptic Partial Di erential Equations via PDE Collocation on the Boundary
Improved detection of bifurcations in large nonlinear systems via the Continuation of Invariant Subspaces algorithm.
Bifurcation analysis of large equilibrium systems David S. Bindel1
CONTINUATION OF INVARIANT SUBSPACES FOR LARGE BIFURCATION PROBLEMS
SUFFICIENT CONDITIONS FOR CONTINUOUSLY-DEFINED INVARIANT SUBSPACES
On the location and continuation of Hopf bifurcations in large-scale problems.
A Bisection-Like Algorithm for Branch Switching at a Simple Branch Point.
COMPUTING CONNECTING ORBITS VIA AN IMPROVED ALGORITHM FOR CONTINUING INVARIANT SUBSPACES
Website Policies/Important Links